Error Bounds for Finite Element Solutions of Mildly Nonlinear Elliptic Boundary Value Problems.
Numerische Mathematik, Tome 26 (1976), pp. 107-116
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1976__26_132405,
author = {M.A. Noor and J.R. Whiteman},
title = {Error {Bounds} for {Finite} {Element} {Solutions} of {Mildly} {Nonlinear} {Elliptic} {Boundary} {Value} {Problems.}},
journal = {Numerische Mathematik},
pages = {107--116},
year = {1976},
volume = {26},
zbl = {0312.65079},
url = {http://geodesic.mathdoc.fr/item/NUMA_1976__26_132405/}
}
M.A. Noor; J.R. Whiteman. Error Bounds for Finite Element Solutions of Mildly Nonlinear Elliptic Boundary Value Problems.. Numerische Mathematik, Tome 26 (1976), pp. 107-116. http://geodesic.mathdoc.fr/item/NUMA_1976__26_132405/